# SDR HEEA088928

- Difficulty date: August 26, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6220 · Main Rotor Head
- Part: Grip
- Part number: 206011132113A
- Part serial: HB2822
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RETAINER BORE PITTING DUE TO INSUFFICIENT AMOUNT OF PROSEAL AT TIME OF GRIP ASSEMBLY.
